# SDR COMA0160252

- Difficulty date: February 15, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 12,709 hours, 11,966 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 95137
- Condition: Failed
- Location: Nlg
- Part time: 12,709 hours, 11,967 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWS IS INOPERABLE.  REPLACED THE STEERING ECU.
